# SDR AALA991107

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FLIGHT DECK EMERGENCY EXIT LIGHT INOPERATIVE.  RESECURED WIRE TO FLIGHT DECK EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
